# SDR 2007UALA03466

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 300 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 300, INTERCOSTAL ABOVE STRINGER S10L OUTER ATTACH ANGLE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REPLACED DAMAGED ATTACH ANGLE.
